# SDR GTIA010533

- Difficulty date: June 8, 2001
- Submitted: July 2, 2001
- Operation: Air carrier
- Aircraft: N969ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47268
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 5914985202
- Part serial: 2092
- Condition: Damaged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ACY - FLT 8157 - ON GEAR RETRACTION LOUD THUMP IN NOSE GEAR FOLLOWED BY VIBRATION APPARENTLY CAUSED BY NOSE GEAR DOORS.  RETURNED TO AIRPORT.  REPLACED RIGHT NOSE GEAR DOOR ASSEMBLY ON PERFORMED OPS IAW DC9 MM 32-22-01 PAGE 201-205.  OPS CHECK GOOD, NO DEFECTS NOTED.  (M)
